RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Inst. Mat. i Mekh. UrO RAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Inst. Mat. i Mekh. UrO RAN, 2007, Volume 13, Number 2, Pages 167–183 (Mi timm99)  

This article is cited in 3 scientific papers (total in 3 papers)

Euler's broken lines in systems with Carathéodory conditions

D. V. Khlopin


Abstract: We consider Euler's broken lines in a system with its right-hand side measurable in time and investigate their convergence to trajectories of the system. Counterexamples are given that show that partitions with a small diameter do not guarantee the proximity to the funnel of trajectories. For any Carathéodory function, it is suggested to equip the set of closed subsets of the time interval with a metric. We prove that, under conditions close to Carathéodory ones, the convergence with respect to the metric guarantees the convergence of Euler's broken lines to the funnel of solutions of the system. As a consequence, it is shown that if the right-hand side is continuous and the sublinear growth condition is satisfied, then a sufficiently small diameter of the partition guarantees the proximity of Euler's broken line to the funnel of solutions of the system.

Full text: PDF file (372 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics (Supplementary issues), 2007, 259, suppl. 2, S141–S158

UDC: 517.928.1+517.929.8
Received: 11.04.2007

Citation: D. V. Khlopin, “Euler's broken lines in systems with Carathéodory conditions”, Trudy Inst. Mat. i Mekh. UrO RAN, 13, no. 2, 2007, 167–183; Proc. Steklov Inst. Math. (Suppl.), 259, suppl. 2 (2007), S141–S158

Citation in format AMSBIB
\Bibitem{Khl07}
\by D.~V.~Khlopin
\paper Euler's broken lines in systems with Carath\'eodory conditions
\serial Trudy Inst. Mat. i Mekh. UrO RAN
\yr 2007
\vol 13
\issue 2
\pages 167--183
\mathnet{http://mi.mathnet.ru/timm99}
\elib{https://elibrary.ru/item.asp?id=12040779}
\transl
\jour Proc. Steklov Inst. Math. (Suppl.)
\yr 2007
\vol 259
\issue , suppl. 2
\pages S141--S158
\crossref{https://doi.org/10.1134/S0081543807060090}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-38949133162}


Linking options:
  • http://mi.mathnet.ru/eng/timm99
  • http://mi.mathnet.ru/eng/timm/v13/i2/p167

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. V. Khlopin, “Lomanye Eilera i vremennye shkaly v usloviyakh Karateodori”, Tr. IMM UrO RAN, 14, no. 4, 2008, 159–171  mathnet  elib
    2. D. V. Khlopin, “Skhodimost lomanykh Eilera v usloviyakh Karateodori”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 2008, no. 2, 163–164  mathnet
    3. D. V. Khlopin, “Lomanye Eilera i diametr razbieniya”, Vestn. YuUrGU. Ser. Matem. modelirovanie i programmirovanie, 7:4 (2014), 102–112  mathnet  crossref
  • Trudy Instituta Matematiki i Mekhaniki UrO RAN
    Number of views:
    This page:269
    Full text:71
    References:50

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020